UPM Institutional Repository

Chromatic equivalence classes of certain generalized polygon trees


Peng, Yee Hock and Little, Charles H. C. and Teo, Kee Leong and Wang, H. (1997) Chromatic equivalence classes of certain generalized polygon trees. Discrete Mathematics, 172 (1-3). pp. 103-114. ISSN 0012-365X


Let P(G) denote the chromatic polynomial of a graph G. Two graphs G and H are chromatically equivalent, written G ∼ H, if P(G) = P(H). Let g denote the family of all generalized polygon trees with three interior regions. Xu (1994) showed that g is a union of chromatic equivalence classes under the equivalence relation '∼'. In this paper, we determine infinitely many chromatic equivalence classes in g under '∼'. As a byproduct, we obtain a family of chromatically unique graphs established by Peng (1995).

Download File

PDF (Abstract)

Download (88kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Universiti Putra Malaysia
DOI Number: https://doi.org/10.1016/S0012-365X(96)00273-7
Publisher: Elsevier Science
Keywords: Chromatic equivalence; Generalized polygon trees
Depositing User: Nabilah Mustapa
Date Deposited: 27 Apr 2017 09:56
Last Modified: 27 Apr 2017 09:56
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/S0012-365X(96)00273-7
URI: http://psasir.upm.edu.my/id/eprint/51078
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item